An application of q-calculus to harmonic univalent functions

Saurabh Porwal, and Ankita Gupta, (2018) An application of q-calculus to harmonic univalent functions. Journal of Quality Measurement and Analysis, 14 (1). pp. 81-90. ISSN 1823-5670

[img] PDF
Restricted to Registered users only


Official URL:


The purpose of the present paper is to introduce a new subclass of harmonic univalent functions associated with q-calculus. We obtain coefficient conditions, distortion bounds, extreme points, convolution condition and convex combination for functions belonging to this class. We also discuss a class-preserving integral operator and q-Jackson type integral operator for this class of functions.

Item Type:Article
Keywords:Harmonic; Univalent function; q-Calculus
Journal:Journal of Quality Measurement and Analysis
ID Code:12733
Deposited By: ms aida -
Deposited On:02 Apr 2019 03:05
Last Modified:03 Apr 2019 10:55

Repository Staff Only: item control page